So sad! 14-old year girl who suffered adverse drug reaction dies

Last week, we published the story of 14 year old Amina Ibrahim who suffered severe burns after allegedly taking popular antibiotics, Septin (read it HERE). It's so sad that she has passed on.
Amina had gone to a chemist to buy medications when she was feeling ill and when she got there, she met the 19 year old son of the pharmacist who prescribed the antibiotics for her. 

She took the drug and immediately started reacting to it. Within an hour, she suffered sever burns on her face and neck. She was later diagnosed with Stevens-Johnson syndrome, a “rare, serious disorder of skin and mucous membranes that is usually caused from reaction to a medication or an infection. 

Amina died at the Mohammed Abdullahi Wase Specialist Hospital in Kano State.


Kemi Filani Blog (KFB) keeps it real, makes it fun!

We appreciate your comment(s).

If you need to contact Kemi Filani
News/Tip Off/Advert

*Comments on this blog are NOT posted by Kemi Filani.
*Readers are SOLELY responsible for the comments they post
*Thank you.

Designed by Jide Ogunsanya.
Related Posts Plugin for WordPress, Blogger...